MathSciNet Relay Station
MathSciNet bibliographic data
MR2369887 37A05 (28A12 28D05 37C40 60J05)
Johansson, Anders; Öberg, Anders; Pollicott, Mark Countable state shifts and uniqueness of $g$-measures. Amer. J. Math. 129 (2007), no. 6, 1501–1511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement